# SDR SWAA2015050839473

- Difficulty date: May 2, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 37,123 hours, 21,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD SUPPORT STRAP CRACKED AT BS 540, RBL 23.  R & R STRAP IAW SRM.
